Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pregnant or something else ?

I had my period from the 15th through the 19th of last month. A day or two after my period ended, I had unprotected sex. Ten days after that, I began to spot. I started having sharp pains in my lower right stomach and then I began to bleed more heavily. It lasted for four days. It has now been four days later and I have been extremely dizzy, nauseous as well as a feeling of not being able to get full, and have been experiencing back pain and cramps. Also, I don't know if this means anything, it just sticks out in my mind, but it always hurts when I have sexual intercourse . I'm not sure if that's normal or not considering that I've only had intercourse about ten times in my life. I'm really confused as to what this all means. It just seems way too early to me for this to be a pregnancy if all of these symptoms are occurring. Then again, I don't have too much experience in the matter. Can someone please give me some advice. I am twenty years old and do not have any children if that matters.
Asked On : Sat, 9 Jan 2010
Answers:  2 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Why are you breaking your head so much. Go to your gyne doc, she will do examination and may be a scan too, and see what is happening. You need to get your bleeding stoppped and your other symptoms controlled. Or the other possibility is that you were already pregnant, and this is a abortion happening. Whatever it is it nees to be investigated and treated.

Answered: Sat, 9 Jan 2010
  Anonymous's Response

I have an appointment on the 25th of this month. I just wanted to see if anyone else had similar problems or just basically, what it sounded like to everyone else. But thanks.

Answered: Sat, 9 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor